MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 2996509 02-010-01-0250 - logic femoral ps cem left sz 5 1736296 02-012-35-5013 - logic tibia ps mod insrt sz 5 13mm 2951048 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t 3585943 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t 3563142 200-02-41 - three peg patella 41mm 3606553 200-02-41 - three peg patella 41mm 1765968 02-012-35-5015 - logic tibia ps mod insrt sz 5 15mm the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Related (b)(4) lk rev related (b)(4) r quad dehiscence ******* original summary i would like to receive more information on the compensation being offered other than the time missed from work payments.I have double knee replacements scheduled on (b)(6) and i would like to make some decisions on all options available asap.Initial surgery: (b)(6) 2014 refer to case-(b)(4).19 jul 2023 / a cyburt - additional information; legal short, revision op report, right quad op report received via legal on 28-jun-2023 as reported via legal documentation, a patient had bilateral knee replacement on (b)(6) 2014.They subsequently underwent right knee revision on (b)(6) 2022, approximately 8 years 5 months post primary procedure.05 dec 2022 op report postoperative diagnosis: failed bilateral total knee arthroplasty secondary to aseptic femoral loosening and polyethylene wear.The right patella was found to be well fixed.The femoral component was easily disimpacted from the intact cement mantle.Tibia was checked and was found to be well fixed.There was a large cyst posterior lateral, which was not decompressed from the arthrotomy.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Updated info received 09/05/2023 additional information does not alter the reportability assessments or failure mode.New information does not need fu mdr at this time, wait for eng investigation results.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation, a patient had bilateral knee replacement on (b)(6) 2014.They subsequently underwent right knee revision on (b)(6) 2022, approximately 8 years 5 months post primary procedure.On (b)(6) 2022 op report postoperative diagnosis: failed bilateral total knee arthroplasty secondary to aseptic femoral loosening and polyethylene wear.The right patella was found to be well fixed.The femoral component was easily disimpacted from the intact cement mantle.Tibia was checked and was found to be well fixed.There was a large cyst posterior lateral, which was not decompressed from the arthrotomy.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20824216
Report Number1038671-2024-04585
Device Sequence Number7850817
Product Code JWH
UDI-Device Identifier10885862001269
UDI-Public10885862001269
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2018
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 5
Device Catalogue Number02-010-01-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date03/20/2025
Date Device Manufactured07/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale